# SDR QXEA200602748

- Difficulty date: October 6, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,714 hours, 12,795 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 549-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - CHAFE DAMAGE INSIDE SEAT TRACK NR 7 AT STATION X549.00 TO X559.00.  REPAIRED IAW SRM 51-21-10 AND RD8/4-53-884.
